# SDR AALA202104149026

- Difficulty date: April 9, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 55,983 hours, 23,080 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A53606
- Condition: Out Of Tolerance
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CARRY THROUGH ANGLE AT 887 AND RBL 45.50 HAS OUT OF ROUND HOLES. REMOVED AND REPLACED CARRY THROUGH ANGLE IAW BAC DWG 147A5300 REV A AND B737NG SRM 51-40-02.
